See Alike in...

Alike App

Browser

Eru

781d

I have been on lexapro for 2 months, got a refill on my subscription a couple days ago and my stomach has been killing me I can’t eat anything without extreme stomach pain and nausea any tips? Is this normal?

    • spacey_kacey

      781d

      hello love! definitely not normal— especially after the first 4-6 weeks while your body is getting used to the meds. i’d suggest talking to your doctor about your symptoms, for me i experienced insomnia and a terrible lack of appetite with Lexapro. sometimes we need to experiment with different medications— not all of them are meant for us! good luck 🙏🏼🙏🏼

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion